# SDR CALA2025090308421

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 79,108 hours, 29,298 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET DOOR 2 RIGHT IS LOOSE.   ADJUSTED AND TIGHTENED GIRT BAR FLOOR BRAKCET AT DR 2R. OPS CHECKS ARE GOOD AND ACFT IS GOOD TO CONTIUE.
